Will taking excessive co cocodomol cause any problems?
User rating for this question
I have taken 15 _20 co cocodomol to cause deliberate harm. I have told my cpn. How serious is it
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer: You need emergency care as soon as possible. Detailed Answer: Hello, Thanks for trusting us with your health concern. Taking 15 -20 co cocodomol is not going to cause a significant harm immediately. It can cause sweating, pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage is a late complication. It can also cause respiratory depression, extreme somnolence progressing to stupor or coma, skeletal muscle flaccidity, cold and clammy skin and sometimes bradycardia and hypotension. You need an immediate medical attention and preferably a gastric lavage. It is best to stop the further absorption of the drug as early as you can. The important thing to note is why did you do it? If you have some problems in life you should immediately seek help to resolve them. Your parents / Guardian / Friends can help you. If you think you are alone you should seek help from Counselor he will certainly be able to help you. Please do not repeat such things in future as everyday cannot be fortunate enough. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal